# SDR AALA202403066471

- Difficulty date: February 7, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 35,366 hours, 14,964 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Lug
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1130 Rbl 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND HORIZONTAL STABILIZER REAR SPAR LOWER LUG AT BS 1130, RBL 20. BLENDED LUG PER EA 353168.
